User menu

Accès à distance en utilisant le proxy de l'UCL :

https://proxy.bib.ucl.ac.be/proxy-dial

Search

Displaying 6 results.
    • Journal article
    Homogenization of the nonlinear bending theory for plates
    Olbermann, Heiner Neukamm, Stefan (2015) Calculus of Variations and Partial Differential Equations — Vol. 53, p. 719-753 (2015)
    • Journal article
    States of low energy on Robertson-Walker spacetimes
    Olbermann, Heiner[UCL] (2007) Classical and Quantum Gravity — Vol. 24, p. 5011-5030 (2007)
    • Journal article
    Conical singularities in thin elastic sheets
    Olbermann, Heiner Müller, Stefan (2014) Calculus of Variations and Partial Differential Equations — Vol. 49, no.3, p. 1177-1186 (2014)
    • Journal article
    Perturbative Quantum Field Theory via Vertex Algebras
    Olbermann, Heiner Hollands, Stefan (2009) Journal of Mathematics and Physics — Vol. 50, p. 112304 (2009)
    • Journal article
    Almost conical deformations of thin sheets with rotational symmetry
    Olbermann, Heiner Müller, Stefan (2014) SIAM Journal on Mathematical Analysis — Vol. 46, no.1, p. 25-44 (2014)